THE MAXIMA OF ABSORPTION-LINES IN STELLAR SPECTRA .2. (REPRINTED FROMMONTHLY-NOTICES-OF-THE-ROYAL-ASTRONOMICAL-SOCIETY, VOL 84, PG 499-515, 1924)

Citation
Rh. Fowler et Ea. Milne, THE MAXIMA OF ABSORPTION-LINES IN STELLAR SPECTRA .2. (REPRINTED FROMMONTHLY-NOTICES-OF-THE-ROYAL-ASTRONOMICAL-SOCIETY, VOL 84, PG 499-515, 1924), Journal of astrophysics and astronomy, 15(3), 1994, pp. 241
Citations number
27
Language
INGLESE
art.tipo
Reprint
Categorie Soggetti
Astronomy & Astrophysics
ISSN journal
0250-6335
Volume
15
Issue
3
Year of publication
1994
Database
ISI
SICI code
0250-6335(1994)15:3<241:TMOAIS>2.0.ZU;2-Q